Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Does stopping R-Cinex abruptly cause adverse effects?

Hello Respected Doctor, I am Gautam Chakraborty, a TB patient, and had continued with Rcinex (Refumpin 450 & INH 300 combined) for the last 3 1/2 months and now my SGPT/SGOT levels are 2.5 times of the normal. My doctor has stopped R-cinex and at present I am only on Levofloxacin 750 mg. She has also asked for a LFT report in another 7 days where she can view my liver serum levels. If she finds them normal, she might re-introduce Rcinex as before. Does this intervening period of 20 days or so for stoppage of Rcinex affect me adversely? Please advice
Thu, 15 Sep 2016
Report Abuse
General & Family Physician 's  Response
hi..
no it will not affect..
your doctors decision is absolutely right..
i m agree with her treatment plan..
so for now go for LFT test..then decide further treatment
thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife is suffering from TB of pancrea fr last 7 months. For first 3 months she took r-cinex600 nd other medicine for TB. After 3 months till...